ITP OpenIR  > 理论物理所1978-2010年知识产出
SYMBOLIC DYNAMICS OF THE 2-WELL DUFFING EQUATION
XIE, FG; ZHENG, WM; HAO, BL; XIE, FG , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
1995
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号24期号:1页码:43-52
摘要At weak force range the two-well Duffing equation has a dosed bifurcation region in the parameter plane, inside which there are many different periodic windows. By means of one-dimensional and two-dimensional symbolic dynamics, these periodic windows and the dynamical behavior of chaotic attractors are analyzed systematically.
关键词Periodic Windows Systematics Map
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11725
专题理论物理所1978-2010年知识产出
通讯作者XIE, FG , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
XIE, FG,ZHENG, WM,HAO, BL,et al. SYMBOLIC DYNAMICS OF THE 2-WELL DUFFING EQUATION[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1995,24(1):43-52.
APA XIE, FG,ZHENG, WM,HAO, BL,&XIE, FG , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1995).SYMBOLIC DYNAMICS OF THE 2-WELL DUFFING EQUATION.COMMUNICATIONS IN THEORETICAL PHYSICS,24(1),43-52.
MLA XIE, FG,et al."SYMBOLIC DYNAMICS OF THE 2-WELL DUFFING EQUATION".COMMUNICATIONS IN THEORETICAL PHYSICS 24.1(1995):43-52.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
SYMBOLIC DYNAMICS OF(425KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[XIE, FG]的文章
[ZHENG, WM]的文章
[HAO, BL]的文章
百度学术
百度学术中相似的文章
[XIE, FG]的文章
[ZHENG, WM]的文章
[HAO, BL]的文章
必应学术
必应学术中相似的文章
[XIE, FG]的文章
[ZHENG, WM]的文章
[HAO, BL]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。